Universidad Complutense de Madrid
E-Prints Complutense

A semiparametric generalized proportional hazards model for right-censored data

Impacto

Downloads

Downloads per month over past year

Avendano, M.L. and Pardo Llorente, María del Carmen (2016) A semiparametric generalized proportional hazards model for right-censored data. Annals of the Institute of Statistical Mathematics, 68 (2). pp. 353-384. ISSN 0020-3157

[img] PDF
Restringido a Repository staff only

936kB

Official URL: http://link.springer.com/article/10.1007/s10463-014-0496-3


URLURL Type
http://www.springer.com/Publisher


Abstract

We introduce a flexible family of semiparametric generalized logit-based regression models for survival analysis. Its hazard rates are proportional as the Cox model, but its relative risk related to a covariate is different for the values of the other covariates. The method of partial likelihood approach is applied to estimate its parameters in presence of right censoring and its asymptotic normality is established. We perform a simulation study to evaluate the finite-sample performance of these estimators. This new family of models is illustrated with lung cancer data and compared with Cox model. The importance of the conclusions obtained from the relative risk is pointed out.


Item Type:Article
Uncontrolled Keywords:Survival analysis; Proportional hazards; Type-I generalized logistic distribution; Semiparametric models; Profile likelihood; Partial likelihood
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:36566
Deposited On:04 Apr 2016 10:25
Last Modified:04 Apr 2016 10:25

Origin of downloads

Repository Staff Only: item control page